Top answers from doctors based on your search:
Disclaimer

do nsaids cause kidney damage

A 37-year-old female asked:
Dr. Danny Farahmandian
22 years experience Nephrology and Dialysis
Yes and yes: Nsaid related injury usually reversible. Acetaminophen has a cumulative toxicity on the kidney but only after prolonged use. Ie at maximum strength ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 48-year-old male asked:
Dr. Charles Cattano
38 years experience Gastroenterology
Depends....: Duration of use is important, but you haven't told us the frequency (once a week, once a day) or dose (1 pill a week, 20 a day?), nor have you shared ... Read More
1
1 thank
A 62-year-old female asked:
Dr. Douglas Mund
45 years experience Rheumatology
Mildly so: As with many drugs prolonged use, especially in high doses can harm kidneys or liver. It is important to monitor liver and kidney function while takin ... Read More
2
2 thanks
A 47-year-old member asked:
Dr. Reginald Gohh
30 years experience Nephrology and Dialysis
Should not: Ingestion of large amounts of protein (for example protein supplements) should not have any deleterious effects on kidney function if you have normal ... Read More
4
4 thanks
A 37-year-old member asked:
Dr. John Weaver
29 years experience Radiology
Probably not: two of the best, most rigorously conducted and analyzed studies done in the last few years came to nearly identical conclusions: with normal kidney fx ... Read More
A 55-year-old member asked:
Dr. Luis Villaplana
34 years experience Internal Medicine
NEVER SEEN IT: So far.
3
3 thanks
A 43-year-old female asked:
Dr. Michael Kleerekoper
50 years experience Endocrinology
Metformin: Lots of missing information. You are taking lots of meds - do you really need them? Are you overweight? If so you need to see a dietitian to help get ... Read More
A 60-year-old male asked:
Dr. James Lin
Dr. James Lin answered
50 years experience Urology
It's because...: The elderly with multiple medical conditions such as poor kidney function, hypertension, diabetes, etc. Tend to be more vulnerable to sudden BP drop r ... Read More
A 42-year-old female asked:
Dr. Alissa Zenack
21 years experience Pediatrics
Reflux: I depends on the concentration of the medicine. Usually zantac (ranitidine) liquid is dispensed as 15 mg in 1 ml. If your baby weights 8.5 lbs, the ... Read More
1
1 thank
A 37-year-old member asked:
Dr. W. james Chon
24 years experience Nephrology and Dialysis
Many possible causes: Medical conditions such as diabetes, long-standing hypertension, glomerulonephritis--i.e. inflammation of the filtering units of the kidneys often lea ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month